Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi...Dr. changed my med Lisinopril from 20 to 40 mg

Hi...Dr. changed my med Lisinopril from 20 to 40 mg April 1st due to high b/p spike in the middle of the night with headache. All test done normal. I have been on 20 for years with results. H/B/P for years also been on metrpopril. 25 since 2003. increase med back to normal. Recently 3 wks.. I have had scatica or that which i think is scatica on left back leg out of blue? Could this be related to increase Lisinopril?
Tue, 15 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI, heart attack 2010 two stents left anterior & circumflex. My ejection fraction is 35% to 40%. I m on coreg 6.5mg twice a day & currently on lisinopril 5mg. It s been 7 yrs since my attack & my ejection fraction has not gotten any better. My new doctor wants to up my lisinopril to 40mg says this will help increase ejection F. I just had a nuclear stress went 8min on treadmill, doctor says I did good & no change from two yrs prior still 35% to 40%. Do you think increasing lisinopril will increase my ejection fraction. Also I heard that the Indian herb arjuna can strengthen the heart muscle do you think it would help. & can it be used along with the above meds. Thank You. Charles

doctor1 MD

I have high blood pressure and recently it got worse. My Dr. changed my medications by increasing my LIsinopril from 20 mg to 40 mg, adding Spirinolactone 25 mg and changing my Atenolol 50 mg to bed time and my Lisinopril to 20m morning and 20 mg afternoon with the Spirinolactone. I have been very fatigued and feeling lightheaded or dizzy since and my upper arms ache and feel heavy. Am I taking too much medication now?

doctor1 MD

My dr changed my BP meds to Cozar and added clonidine for when my bottom # won t come down to a normal range, I was on 20mg lisinopril and it was not helping. the cozar is too strong it seems so I took a 20mg lisinopril but the bottom is staying in the high 90 s, is it safe to take a clonidine with lisinopril?

Loading Online Doctors....